# SDR AU000678

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Spring
- Part number: 643109
- Condition: Broken
- Location: Engine
- Part time: 52 cycles
- Component: Engine, Cont, STARTADPTR
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER/ ADAPTER CLUTCH SPRING BROKEN EIGHT COILS FROM THE ATTACHMENT POINT TO THE CLUTCH DRUM.  (X)
